Oh no :-(

Ok not a good visit to Dr today :-( i was ment to have had my 5th loading dose today but because this week I've been more breathless and light headed than normal a tingly lips the nurse took my blood preasure and said it was low,somthing over 100 she didn't say !! Then she contacted the Dr who said leave the jab today that 4 mite have been enough and get bloods done again in two weeks,can't say im happy as I fought loads for the jabs in the first place,I get these symptoms anyway maybe not as bad as this week :-(

What happens now are they going to stop my meds and tell me its not b12,I don't know what's Gona happen :-(

3 Replies

  • I'm really sorry this has happened.

    Were the loading shots making any difference to you? If so write down how they affected you if you haven't done so already, just in case.

    Hope that the cause of the low blood pressure is identified soon.

  • Some ways they where helping,my mood had got better,legs not so uncomfortable,I've just been told that its because of my low folate and once that rises then I should start the jabs again,I hope that is the reason.

  • You do need folate to help you metabolise B12 possible so if your levels are low it is important to get them up again and there is a school of thought that says deal with low folate before you start dealing with low B12.

    Hope the folate levels rise quickly and you can restart on the loading shots - think you should try to get a full shot of loading doses if they all start again, as the low folate may have impacted on how much B12 you took up from them and the way you B12 levels rise.

You may also like...